I took plan b within 24 hours of having sex. My boyfriends condom broke. So I took the pill, I was fine I didn't have bad symptoms at first. But then I started feeling abdominal pains, & a period that lasted 3-5 came. After that I was having really bad abdominal pains, & discharging a lot. (Usually always do that) it's been 32 days since my last period came. My period is usually is irregular. But I've been having cramps & abdominal pains. I don't know if this is because of my period or because I'm pregnant. Please help. I'm really scared.
I never used it because we didn't have things like it. However, I answer questions much like yours over and over again.
One thing I can tell you is that early pregnancy doesn't cause abdominal pain. Your symptoms are much the same as everyone else who comes here. Including making your period late. That bleeding you had was just breakthrough bleeding from the medication, not a period. Have you thought about getting on the birth control pill, it would regulate your period and protect you so you don't have to worry about things like condoms breaking?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2016 • 1 answer
Updated 30 Aug 2016 • 1 answer
Updated 3 Oct 2016 • 1 answer
Updated 31 Dec 2016 • 1 answer
Updated 11 May 2017 • 2 answers